# SDR SWIA200412761

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,793 hours, 28,633 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0055
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,536 hours, 11,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON DEPARTURE WHEN RETRACTING FROM 15-0.  RESELECTED 15 THEN 0 PER QRH TWICE AT DIFFERENT AIR SPEEDS WITH SAME RESULT.  FLAP PANEL INDICATION: OUTBOARD SHOWED 2 DOTS, NAC AND INBOARD SHOWED 1 DOT EACH.  REMOVED AND REPLACED FLAP COMPUTER WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.
